Search

Collections:

Format:

Publication Type:

  • 4

Lab:

  • 3
  • 1

Publication Year:

  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1

Publication Type:

  • 4

Lab:

  • 3
  • 1

Publication Year:

  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1
Infoscience 4 records found Search took 0.05 seconds. 
1.
Duke Mathematical Journal, 108 (2), 211-250 (2001)
2001 | Journal Articles |
2.
Computational Methods And Function Theory, 14 (2-3), 431-452 (2014)
2014 | Journal Articles |
3.
Geometriae Dedicata, 115, 121-133 (2005)
2005 | Journal Articles |
4.
Manuscripta Mathematica, 88 (2), 209-224 (1995)
1995 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.